# SDR GTIA012321

- Difficulty date: January 3, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND OXYGEN MASK DID NOT DROP IN AUTO.  PERFORMED TROUBLE SHOOTING AND FOUND OXYGEN LEAK ON OXYGEN LINES.  INSTALLED PROPERLY OXYGEN LINES.  OPS CHECK GOOD IAW DC9 MM 35-20-0.  (M)
